# SDR WX0A2014120172283

- Difficulty date: November 26, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N427NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49436
- Aircraft time: 55,901 hours, 42,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 23254
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT TAIL COMPARTMENT EMER LIGHTS INOPERATIVE.  R & R EMER LIGHTS POWER SUPPLY IAW AMM 33-53-00.  LIGHTS OPERATIONS NORMAL.
